# SDR UIEA2019101605729

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,546 hours, 18,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RIGHT PACK TEMP" EICAS MESSAGE ILLUMINATED ON FINAL. WE TURNED THE RIGHT PACK OFF AND WE RECEIVED "RIGHT ENGINE BLEED OFF" MESSAGE WITH OVER 60% N1.( TROUBLESHOT AND FOUND NO PACK TEMP ISSUES. OPS CHECKED RIGHT PACK IAW B767 AMM 21-51-00, OPS CHECK GOOD. SEE ITEM M3 FOR "R ENGINE BLEED OFF" MESSAGE.  RAN ENGINE, NO FAULTS INDICATED. PRSOV OPS CHECKED GOOD IAW AMM 36-11-09. NO "RT BLEED OFF" EICAS DISPLAYED.
